# SDR FDEA202007021431

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 5,716 hours, 2,496 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2580008012
- Part serial: 82260
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,676 hours, 2,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SPARKS AND ELECTRICAL BURNING SMELL  COMING FROM UNDER THE FO SEAT.  POWER ADJUSTMENT SYSTEMS - INOP."  FOUND ELETCRIC FUNCTION OF THE FO SEAT TO BE VERY SLOW AND ALSO OPERATES IN REVERSE, WHEN SWITCH IS ACTIVATED AFT THE SEAT SLIGHTLY MOVES FWD AND THE SAME IS FOR FWD ACTIVATION, SEAT MOVES AFT.  THE MOTOR IS VERY WEAK.  INSPECTED ALL WIRES AND DID NOT NOTICE ANY PINCHED, CUT OR CHAFED WIRES AMM25-11-01-2-1 AMM 25-11-01-6 AMM 25-11-00-6 AND WSSM 25-11-02.  REMOVED AND INSTALLED FIRST OFFICERS SEAT PER AMM 25-11-01-2-1, CHECKS OK.  NO DAMAGE NOTED TO THE EITHER THE EFB POWER CORD OR THE HANDMIC CORD.  A/C OK FOR SERVICE.
